# SDR AALA2019102969003

- Difficulty date: October 23, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 21,421 hours, 4,399 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY SMOKE DETECTOR ALERT AURAL/SMOKE INDICATION. NO ONE IN LAVATORY. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER 26-17-00.
